Lancaster EPrints

Propagateurs spinoriels et formes différentielles

Basarab-Horwath, P. and Tucker, Robin and Lichnerowicz, A. (1984) Propagateurs spinoriels et formes différentielles. Comptes rendus des séances de l'Académie des sciences. Série 1, Mathématique, 299 (20). pp. 1029-1032. ISSN 0249-6291

Full text not available from this repository.

Abstract

The theory of propagators of the Kähler and Dirac equations is treated in the framework of inhomogeneous differential forms on a space-time and this allows an analysis of the fundamental solutions of the spinorial and tensor wave equations within the framework of Clifford algebras. We show that the spinorial propagator effects its propagation in a minimal left ideal

Item Type: Article
Journal or Publication Title: Comptes rendus des séances de l'Académie des sciences. Série 1, Mathématique
Subjects:
Departments: Faculty of Science and Technology > Physics
ID Code: 74935
Deposited By: ep_importer_pure
Deposited On: 03 Aug 2015 16:42
Refereed?: Yes
Published?: Published
Last Modified: 08 Sep 2017 00:34
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/74935

Actions (login required)

View Item